# SDR UALA2008111302712

- Difficulty date: May 11, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 69,514 hours, 11,382 cycles
- Engine: Pwa PW4060
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 388250017
- Part serial: 244
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: D

## Discrepancy

RTBL WITH A AUXILIARY POWER UNIT DOOR MESSAGE.  RECURRED ON FLT 0907-11.  REPLACED FUEL CONTROL UNIT.  ACCOMPLISHED INSPECTION AS PER MM.  ALL OPS AND INDICATIONS NORMAL, LEAK CHECK GOOD.  ACCMP VERIFICATION FLIGHT.
